RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1030–1032 (Mi dan33140)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces

Yu. A. Shashkin

Sverdlovsk Branch of the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.512:513.83
Presented: П. С. Новиков
Received: 17.08.1966

Citation: Yu. A. Shashkin, “Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1030–1032

Citation in format AMSBIB
\Bibitem{Sha67}
\by Yu.~A.~Shashkin
\paper Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1030--1032
\mathnet{http://mi.mathnet.ru/dan33140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0216487}
\zmath{https://zbmath.org/?q=an:0173.25203}


Linking options:
  • http://mi.mathnet.ru/eng/dan33140
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1030

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Proc. Steklov Inst. Math., 239 (2002), 55–73  mathnet  mathscinet  zmath
    2. S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Sb. Math., 193:1 (2002), 73–82  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Bogatyi, V. M. Valov, “Roberts-type embeddings and conversion of transversal Tverberg's theorem”, Sb. Math., 196:11 (2005), 1585–1603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:29
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019